| Model Number |
MMT-723NAP |
| Medical Device Problem Codes |
Failure to Cycle (1142); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device passed the displacement test.Device received with motor error alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform prime/a33 test, excessive no delivery test and occlusion test or verify a33 alarm due to motor error alarm.
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed compromised force sensor system.The customer¿s blood glucose level was unknown at the time of the incident.The customer also reported that the insulin was squirting.The customer was changing reservoir and loading process was not working and motor kept on pushing insulin.Customer was able to clear the alarm but unable to rewind the insulin pump.The customer was advised that the insulin pump needed to be replaced and was advised and to revert to the backup plan.The insulin pump will be returned for analysis.